A female asked:
Disclaimer

i had a severe reaction on my third treatment of taxol. can this be prevented while on this chemo drug?

1 doctor answer
Dr. Harold Fields
61 years experience Family Medicine
Reaction : They may be able to reduce the dose of the drug to decrease your reaction and then gradually increase. However the only person to deal with this is your oncologist. Good Luck
Answered on Jun 25, 2018

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A female asked:
Dr. Frank Kuitems
39 years experience Internal Medicine
Yes: yes many drugs can affect the liver .Chemotherapy medications can cause these changes to the liver.Discuss this with your oncologist
1
1 thank
A 34-year-old female asked:
Dr. Jason Siefferman
14 years experience Pain Management
Unclear: Unfortunately there is no clear way to prevent chemo-associated neuropathy. Some medications such as steroids, gabapentin/pregabalin, or antidepressa ... Read More
1
1 thank
A 41-year-old female asked:
Dr. Sewa Legha
50 years experience Medical Oncology
Ask your oncologist!: You need to givel us more information...Did the tumor shrink on chemotherapy? How much. shrinkage? If the tumor did not shrink much, that is a bad sig ... Read More
1
1 thank
A 60-year-old male asked:
Dr. Sewa Legha
50 years experience Medical Oncology
Yes its a good alter: If your husband has allergy to Taxol, (paclitaxel) then using Abraxane as an alternative is a good decision. This treatment works well in about half ( ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month